# SDR FDEA201203261122

- Difficulty date: March 26, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327048401800
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231NG HAS EDGE FILLER MISSING FROM ALL SIDES AND CUTOUT,  BOTTOM PLY IS DELAMINATED AT FWD AND AFT EDGES, ONE INSERT MISSING AT AFT EDGES, AND ALL INSERTS CORRODED ON BOTTOM SURFACE.  FABRICATED REPLACEMENT FLOOR PANEL IAW DWG SRZ 25-005, REV J.
